# SDR SWAA070162

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 24,344 hours, 13,899 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Odor
- Location: Gasper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH GASPER FAN OPERATING, SMELL/ODOR IN CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
